| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Reported defect not reproduced with returned meter and test strip.On qc investigation on 11/29/2018, returned meter and test strips produced e-7 results.Final root cause: rc-001 - miscellaneous user induced contamination on the strip connector.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with results obtained of 199 and 300mg/dl.The expected fasting blood glucose test result range is 120-140mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 04/24/2019 and open vial date is last month.The meter memory was reviewed for previous test result history.(b)(6).